# SDR AALA20101208TUL07

- Difficulty date: November 18, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 35,679 hours, 9,240 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL GALLEY MOUNTS FROM STATIONS 1681 TO 1720 CORRODED.  REMOVED AND REPLACED GALLEY MOUNTS PER SRM 51-40-2.
